# SDR AALA20170215031

- Difficulty date: February 14, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- Aircraft time: 52,438 hours, 25,669 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Detached
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L1 DOOR EMERGENCY EVACUATION SLIDE LANYARD IS DETACHED. REATTACHED LANYARD IAW AMM 25-62-00. OPERATIONAL CHECK GOOD.
